Y’all ever have like a tingling rush in y’alls body. You feel light headed for like 2 seconds while there this tingling feeling in your head and body.
Hypotension, not hypertension. Hypotension is common w/ APs
Was going to say orthostatic hypotension myself.
Sounds kind of like when I get really excited about something. Or sometimes I get it when I go into very open spaces. I dont know why.
When you stand up and you get dizzy, lightheaded, heart bears fast or irregular.
You might also have confusion and have breathing problems.
I had it on vraylar and clozapine.
But i’m seating down, I haven’t stood up quick and the feeling keeps coming and going.
Are you withdrawing from any psych meds?
No I haven’t stopped taking them.
It happened to me laying down on the couch.
So it’s possible you might be experiencing it sitting down.
Have you talked to your doctor about this yet?
What AP are you on if any?
@nfy off topic, but I always read your name niffy. But now I see it’s “not for you” lol
I take risperdal and last time I felt this I was withdrawing from drugs but I haven’t done any drugs in about 2 years. I haven’t felt it since then so no I haven’t told my doctor
You definitely need to tell your doctor.
You might be having an adverse reaction to Risperdal.
What you are experiencing isn’t normal.
You need to be evaluated by a medical professional.
Niffy is my, well I can’t talk about it on this board.
It’s not for me anyways…
@nfy do you think I should go to the hospital right now. I’m starting to have really bad anxiety
If it’s something that is really freaking you out, then definitely go.
Get help, the sooner the better.
Okay thank you @nfy
Feel better my friend.
You are being looked out for.